# SDR IPXA2023042392964

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 87,940 hours, 16,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Stuck
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L WOULD NOT OPEN AFTER TAXI IN DOOR WAS DISARMED DOOR 1R OPERATES NORMALLY. DEF IN REF TO MEL 52-10-1-2-0-1 DEF# M 807390 PLACARD INSTALLED DMP C/W.  PERFORMED OPS CK ON L-1 PASSENGER DOOR NORMAL MODE IAW AMM 52-10-700-801. OPS CK OKAY BOTH USING INTERNAL AND EXTERNAL CONTROLS. OK FOR DEPARTURE. PLACARD REMOVED. (WAS 1ST TIME WRITE-UP)
